# SDR SCNA20230905224

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N840SY
- Make and model: Boeing 737-8
- Aircraft serial: 42084
- Aircraft time: 16,566 hours, 6,583 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 688709: FWD RH EMERGENCY EXIT FWD INDICATING SWITCH REQUIRES CHANGE DUE TO HISTORY. - - - RESOLUTION: REMOVED AND REPACED EMERGENCY EXIT INDICATING SWITCH PER AMM REF 52-71-22 OPS CHECK GOOD.
